Forum

× click new topic to begin your post

Gemcarbo and pain

13 years 1 month ago #1234 by Nikin
Hello everyone,

my dad has been on gemcarbo since last May. Now he's experiencing quite severe stomach/intestine pain. Could it be possible that this is one of the side-effects of chemo (especially Gemzar) ? I havent' found anything about it so far. Has anyone ever heard or experienced this kind of pain ?
Thank you so much for your reply. Nikin.

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 1712 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 1 Latest User: LouB
Yesterday Total Opened: 0 Yesterday Total Answered: 0
Total Posts: 52796 Total Subjects: 6870 Total Users: 8448
Powered by Kunena Forum